Yes, I have other healthissues: fibromyalgia, osteoarthritis in spine only with radiculopathy, 5 month ago operation for stomach shoved into chest from car wreck, which caused severe pain in wrist (continuing) from radial artery line. No mastectomy or chemo, just rads which caused axillary cording (cooked the lymphatic system on left side). I only had old lady IDC, so no reason for mastectomy. Lumpectomy = biopsy. One node - negative, oncotype only 7.
Actually the radiation caused some bad effects that are continuing: I had extreme pain and nausea requiring meds, and my blood counts dropped. This was because it was left side and the rads were hitting the ribs and the stomach. I nearly stopped, probably should have, 2/3 of the way through it. The last day I couldn't even drive myself to treatment, had to ask my DIL. The pain mostly went away after about
3 months, but I still have low white count a year later. I'm told it is likely permanent.
It truly is the aromatase inhibitors causing the increase in pain. It just got worse a little at a time over months while I was on Femara. I keep a detailed journal and that's clearly when pain started getting unmanageable. The stomach operation was healed after 4 months, off Vicodin after a couple of weeks. I have had fibro for years and pain was manageable until starting the estrogen-removing meds. I don't think a fibro-flare would last this long, although it certainly is a co-morbid condition. I didn't have much estrogen to start with, being post-menopausal for 20 years. But nobody measures what we're starting with and there's no dose difference for that or size or weight. I didn't have severe problems with my hands until starting Aromasin.
Now, after a week off Aromasin, I feel no better. My hands still feel like advanced arthritis, but I don't have any there. I take tramadol and neurontin when I get up (crying all the way to the kitchen) and wait for an hour for them to start working. They help with the muscle pain, but not the tendons and joints. I've tried adding Clinoril and Tylenol, but that's not giving additinal relief either.
My fear is that if I go back on the Aromasin I will just continue to get worse. I suspect, from not having any luck with remission of symptoms after stopping, that the pain syndrome is permanent and I will be totally incapacitated if I keep on taking it.